# SDR USAA051029

- Difficulty date: August 17, 2005
- Submitted: September 19, 2005
- Operation: Air carrier
- Aircraft: N444US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24862
- Engine: Cfmint CFM563B2
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Splice
- Part number: US65516989LF
- Condition: Cracked
- Location: Bs 907
- Part time: 40,668 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BFM - Q2 - STRINGER SPLICE, .250 INCH, STA 907, STR; CRACK ON FASTENER HEAD, STA 907, STRINGER CRACK ON FASTENER HEAD.  INSTALLED REPAIR/ FAB SPLICE ON STRINGER IAW SRM.  (K)
